Open Access
2006 On the blow-up rate by regular variation functions
Amin Boumenir
Differential Integral Equations 19(5): 537-544 (2006). DOI: 10.57262/die/1356050441


We develop a direct method for obtaining the blow-up rate of positive solutions of semilinear parabolic equations by using the theory of regularly varying functions. The method is applicable any time the blow-up set is a single point.


Download Citation

Amin Boumenir. "On the blow-up rate by regular variation functions." Differential Integral Equations 19 (5) 537 - 544, 2006.


Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35247
MathSciNet: MR2235140
Digital Object Identifier: 10.57262/die/1356050441

Primary: 35K55
Secondary: 35B40

Rights: Copyright © 2006 Khayyam Publishing, Inc.

Vol.19 • No. 5 • 2006
Back to Top